Loading...
Loading...

Go to the content (press return)

Approximate results for rainbow labelings

Author
Llado, A.; Miller, M.
Type of activity
Journal article
Journal
Periodica Mathematica Hungarica
Date of publication
2017-03
Volume
74
Number
1
First page
11
Last page
21
DOI
https://doi.org/10.1007/s10998-016-0151-2 Open in new window
Repository
http://hdl.handle.net/2117/112321 Open in new window
URL
http://link.springer.com/article/10.1007%2Fs10998-016-0151-2 Open in new window
Abstract
A simple graph G=(V,E) is said to be antimagic if there exists a bijection f:E¿[1,|E|] such that the sum of the values of f on edges incident to a vertex takes different values on distinct vertices. The graph G is distance antimagic if there exists a bijection f:V¿[1,|V|], such that ¿x,y¿V, ¿xi¿N(x)f(xi)¿¿xj¿N(y)f(xj). Using the polynomial method of Alon we prove that there are antimagic injections of any graph G with n vertices and m edges in the interval [1,2n+m-4] and, for trees with...
Citation
Llado, A., Miller, M. Approximate results for rainbow labelings. "Periodica Mathematica Hungarica", Març 2017, vol. 74, núm. 1, p. 11-21.
Keywords
Graph labeling, Polynomial method
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Attachments